# SDR CHQA200700072

- Difficulty date: November 8, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N262SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145168
- Aircraft time: 21,154 hours, 16,448 cycles
- Engine: Allsn AE3007A
- Engine time: 11,057 hours, 9,709 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Unit
- Part number: 3632001003
- Part serial: 00323
- Condition: Faulty
- Location: Te Flaps
- Part time: 19,094 hours, 15,125 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

RDU TO CLE - ON APPROACH TO CLE FLAPS WERE SELECTED FROM 0 TO 9 DEGREES AND SHORTLY AFTERWARDS, A FLAP LOW SPEED MESSAGE APPEARED FOLLOWED BY FLAP FAIL.  THE FLAP POSITION INDICATOR SHOWED FLAPS AT ZERO DEGREES.  THE QRH WAS FOLLOWED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INTERROGATED THE CMC FOR FAULT CODES AND FOUND A MESSAGE FOR FLAP JAMMING.  DURING TROUBLE SHOOTING THE RIGHT FLAP VELOCITY SENSOR, RIGHT FLAP MOTOR BRAKE, AND THE RIGHT FLAP MOTOR WERE ALL REPLACED WITH NO FIX.  THE SYSTEM WAS FINALLY TROUBLESHOT DOWN TO A FAULTY FLAP POWER DRIVE UNIT.  THE FLAP POWER DRIVE UNIT WAS REPLACED AND THE FLAPS WERE RIGGED TO THE ZERO POSITION.  FLAP OPERATIONAL CHECKS ON THE GROUND AND DURING THE TEST FLIGHT WERE ALL GOOD, WITH NO FURTHER DEFECTS FOUND.
